Discussions By Condition: Ears, Nose, Mouth & Throat conditions

40 yr old with tubes

  • Posted By: satman
  • December 6, 2006
  • 06:48 PM

recently i had tubes put in for water behind ear drum,its out now but i have been having pulsating headaches with dizziness and right eye is kind of blurry,the headache and dizzy feeling are short spursed the eye use to be too.i am anemic so that might have something to do with it,but i never had these kind of problems before.has anybody heard or been through this before?your replies are most appreciated,thanks....

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?